# SDR DALA2022081905624

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 57,445 hours, 30,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3101 - DOOR 1R WON'T ARM. CORRECTIVE ACTION: REMOVED , CLEANED, INSPECTED, AND REINSTALLED PER A319 AMM 52-11-31. OPS CK GOOD. (9280196)
